×

zbMATH — the first resource for mathematics

Distribution modulo 1 and sets of uniqueness. (English) Zbl 0142.29604

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. · Zbl 0085.05601
[2] Jean-Pierre Kahane and Raphaël Salem, Sur les ensembles linéaires ne portant pas de pseudomesures, C. R. Acad. Sci. Paris 243 (1956), 1185 – 1187 (French). · Zbl 0073.28401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.